# SDR DHL2001806519

- Difficulty date: March 6, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - AFT CARGO COMPARTMENT - LOWER RT FLOOR PANEL BROKEN 2 INCH. REMOVED DAMAGED FLOOR PANEL IAW SRM 51-3-0.  FABRICATED NEW FLOOR PANEL  IAW SRM 53-2-3 FIG 10.  CLEANED, TREATED, AND PRIMED IAW SRM 51-1-8B PAGE 12-13.  INSTALLED FLOOR PANEL IAW SRM 51-3-0 PAGE 2 AND 3.  STATUS-CLOSED.
